# SDR AALA20010518

- Difficulty date: March 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 24A LOOSE CONNECTION.  REPLACED EMERGENCY EXIT LIGHT SPLICE AT SEAT 24A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
